# SDR DXTA200802753

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N374QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600475
- Aircraft time: 8,485 hours, 6,845 cycles
- Engine: Pwa JT15D5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT LANDING GEAR HANDLE WOULD NOT MOVE.   REPLACED 5 EA WIRE SPLICES AT LT MAIN GEAR SQUAT SWITCH, REPACKED LT MAIN GEAR STRUT, SERVICED STRUT, IAW 560 MM 32-11-02, 32-61-00, 32-42-01, 12-14-01 PERFORMED GEAR SWING, OPS CHECKED GOOD, IAW 560 MM 32-61
